MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM; SCREW, FIXATION, BONE
Model Number 02.211.040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Nerve Damage (1979); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal due to left elbow monteggia fracture dislocation with ulnar nonunion, status post bone grafting with now painful deep hardware, possible delayed union, as well as ulnar nerve compression.On (b)(6) 2017, the patient underwent a surgery and was diagnosed with nonunion left proximal ulna status post open reduction internal fixation monteggia fracture subluxation and was implanted with a synthes plate and screws.Concomitant devices reported: 2.7mm/3.5mm va-lcp olecranon pl 4h/lt/116mm (part number 02.107.304, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/28mm (part number 02.118.528, lot unknown, quantity 1), 2.7mm va lckng screw slf-tpng with t8 stardrive recess 24mm (part number 02.211.024, lot unknown, quantity 1), 2.7mm va lck screw slf-tap (part number 02.211.036, lot unknown, quantity 1).This report involves one (1) 2.7mm va lckng screw slf-tpng with t8 stardrive recess 40mm.This is report 5 of 5 for (b)(4).This product complaint, (b)(4), captures the remaining five (5) out of fifteen (15) devices.(b)(4) captures the first ten (10) devices of the third revision.(b)(4) captures the first revision, removal of radial head and stem, that involves two (2) devices.(b)(4) captures the second revision, open reduction internal fixation with plates and screws and compression, that involves ten (10) out of eighteen (18) devices, and (b)(4) captures the remaining eight (8) out of eighteen (18) devices.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10441969
Report Number2939274-2020-03739
Device Sequence Number17137484
Product Code HWC
UDI-Device Identifier10886982053718
UDI-Public(01)10886982053718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.040
Device Catalogue Number02.211.040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight101